中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: R(X) MATRICES VIA NEW YANG-BAXTERIZATION
作者: LI, YQ ;  ZHANG, J
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 1994
卷号: 21, 期号:4, 页码:435-440
关键词: BAXTER EQUATION ;  2 DIMENSIONS ;  CONSTANT
学科分类: Physics
通讯作者: LI, YQ , ZHEJIANG UNIV,ZHEJIANG INST MODERN PHYS,HANGZHOU 310027,PEOPLES R CHINA.
部门归属: ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: Several new R(x) matrices as solutions of Yang-Baxter equations are found via a developed trigonometric Yang-Baxterization for three eigenvalues. The consistency conditions of the new trigonometric Yang-Baxterization are obtained explicitly.
收录类别: SCI
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11888
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
R(X) MATRICES VIA NEW YANG-BAXTERIZATION.pdf(190KB)----开放获取View Download

Recommended Citation:
LI, YQ,ZHANG, J. R(X) MATRICES VIA NEW YANG-BAXTERIZATION[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1994,21(4):435-440.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [LI, YQ]'s Articles
 [ZHANG, J]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [LI, YQ]‘s Articles
 [ZHANG, J]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: R(X) MATRICES VIA NEW YANG-BAXTERIZATION.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace